Facebook Pixel
EmpowHER Guest

bleeding again after 17 days of period

By Anonymous November 19, 2014 - 1:19am
Rate This

I had my period on 2nd Nov. I had protected sex on 8th Nov but it busted accidentally. I took i -pill on 9th Nov after 11 or 12 hours of sex as not planning for family now but got my period again on 18th November again with cramps and the colour of blood even darker.pls suggest

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for seeking our suggestions regarding vaginal bleeding and cramping after taking i-pill.

The i-pill is one of the first over-the-counter emergency contraceptives. It contains levonorgestrel 1.5 mg, a synthetic form of progestogen. It prevents pregnancy in two ways. It may stop an egg being released from the ovary, or if an egg has been released, i-pill may prevent the sperm from fertilizing it.

The dark colored vaginal bleeding and cramping might be attributed to taking the i-pill. But, I am not familiar with this pill and its side effects, so I think it best you consult your gynecologist.


November 19, 2014 - 9:25am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!